Show ratings & reviews for

2.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

8 People found this comment helpful

After 3 months, as in warnings, got a back of the head an neck ache. Fatigue a few hours after dose but went away by early evening. Libido did decrease a bit- not as horny.

Most voted negative review

1 People found this comment helpful

Almost died from this drug...could not breathe...had to call 911...NOT USING IT AGAIN!

Shared reviews and ratings

Anonymous | 45-54 | Female | On medication for less than 1 month | Patient
6/24/2016
Condition: High Eye Pressure or Glaucoma that May Worsen without Treatment
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Almost died from this drug...could not breathe...had to call 911...NOT USING IT AGAIN!

Report this postFill 3Created with Sketch.
loiscorson | 65-74 | Female | On medication for 1 to 6 months | Patient
5/21/2015
Condition: High Eye Pressure or Glaucoma that May Worsen without Treatment
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

The only thing I have noticed is an almost 15 pound weight gain with all of it showing in my stomach - like I am pregnant. I am not eating any more than I usually eat and have told 2 doctors, including eye doctor who just wave it off as not because of the Timolol, but there own interaction states if you have unexplained weight gain to contact your physician immediately. So, what's a person to do, stop taking the medication??

Report this postFill 3Created with Sketch.
Anonymous | 75 or over | Female | On medication for less than 1 month | Patient
4/18/2014
Condition: Wide-Angle Glaucoma
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

terrible eye redness in eyeball....and around eye.....itchy ...itchy

Report this postFill 3Created with Sketch.
dave mc | 65-74 | Male | On medication for 1 to 6 months | Patient
12/11/2013
Condition: High Eye Pressure or Glaucoma that May Worsen without Treatment
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

after 1 year struggle with latanoprost which included loss of eyelashes and severe swelling during the the last couple months, switched to timolol. initially had some relief from the redness and my eyelashes rejuvenated. then after 3 months of use, began to have yellowish discharge that caked on eyelashes along with redness. used as directed. apparently not a candidate for this med. allergies known include sulfa drugs, cat fur wool iodine. good luck

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Male | Patient
7/7/2013
Condition: High Eye Pressure or Glaucoma that May Worsen without Treatment
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

After 3 months, as in warnings, got a back of the head an neck ache. Fatigue a few hours after dose but went away by early evening. Libido did decrease a bit- not as horny.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More